# SDR ASOA2014030510069

- Difficulty date: February 12, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS ON LT FLOOR PANEL ARE BEYOND MAXIMUM BLEND DEPTH LIMITS OF REO 601R-53-41-666, SUBSECTION 1.1 AND TABLE 1, REV.C 2012-11-06.  C/W REO 601R-53-41-1777 FOR REPAIR OF DAMAGE TO LT PRESSURE FLOOR PANEL
